on Sep 05, 2008 @ 09:24 am|
I've been with my boyfriend for a year. He had a weird rash appear on his penis. It's red and is not bumpy or raised. Honestly just looks like an irritation, but we cannot find out from what. He has been to the doc and they said it looked like an allergic reaction. we have been having unprotected sex and I'm fine. So i'm pretty secure in saying it's not an std. No matter what we do it doesnt go away. we use ointment and it fades but looks worse after sex or showering. I can tell it makes him self concious. It fades but never goes completely away. What can we do? Should we get a second opinion? Thanks!!!
Ali de Bold
|Did he get tested? on Sep 05, 2008 @ 09:50 am|
If the Doctor thinks it is a reaction it probably is, but I would make sure he gets tested if he hasn't already just in case. You should do the same.
Are you using a lubricant or something that could be causing the irritation? Did he recently change laundry detergent or fabric softener?
Just some thoughts.
|more info for my readers... on Sep 05, 2008 @ 11:14 am|
doc told him it looked like an allergy but did not test him because he didnt feel the need to. I honestly got scared and got tested just for my own peace of mind. I was negative. he does however have sensitive skin. It just looks like irritated skin. It fades but gets worse with sex. It fades, but never completely goes away.
|I'm not a doctor, but... on Sep 06, 2008 @ 01:47 am|
I had a BF who had a similar problem, and it turned out we were passing a yeast infection back and forth. I didn't have any symptoms, because it was a very mild infection, but his immune system was weakened at the time, so he ended up taking the brunt of it. We just used condoms for a couple months and problem solved.
|Comment on Sep 06, 2008 @ 03:50 am|
Does he have foreskin? Does he masturbate alot or do you have "rough" sex? Of so it could possibly be just a minor/harmless irritation.
Keeping it clean (pull foreskin back wash with mild soap) and limiting masturbation should help minimize the red spots.